# SDR ASAA2014101409383

- Difficulty date: October 14, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 6,320 hours, 1,974 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296943
- Part serial: 15197
- Condition: Malfunctioned
- Location: Nr 2 Bleed
- Part time: 6,320 hours, 1,974 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIP OFF, LIGHT ILLUMINATED AFTER TAKEOFF WHILE ESTABLISHING BLEEDS. ACFT GROUNDED. DIVERSION TIME-22 MINUTES.  ACCOMPLISHED WRENCH CHECK ON PRSOV, HIGH STAGE AND PRE-COOLER CONTROL VALVES.  NO DEFECTS NOTED.  REPLACED HIGH STAGE VALVE IAW AMM 36-11-06, HIGH STAGE REGULATOR IAW AMM 36-11-07 AND BLEED AIR REGULATOR IAW AMM 36-11-03.  ALL PARTS OPS CHECKS GOOD. FIRST VERIFICATION FLIGHT, ACCOMPLSHED A NO BLEEDS TAKEOFF AFTER RE-ESTABLISHING NORMAL BLEEDS WHILE STILL IN CLIMBOUT. RT SIDE BLEED TRIP OFF REILLUMINATED.  WE ACCOMPLISHED THE BLEED TRIP OFF QRH CHECKLIST AND THE LIGHT STAYED EXTINGUISHED.  REPLACED 390 SENSOR IAW MM 36-12-02-000-801 & 450 SENSOR IAW MM 36-11-05-400-801, PRECOOLER CONTROL VALVE IAW 36-12-02-400-801 & ACAU IAW MM 21-51-02-400-801.  NO LEAKS NOTED DURING IDLE RUN.  GROUND VERIFICATION DURING HIGH POWER ENG RUN IAW AMM 36-11-00 ENG BLEED AIR CROSSOVER OPS TEST GOOD.  ALL PRESSURES WITHIN NORMAL RANGE. SECOND VERIFICATION FLIGHT SUCCESSFUL.
